# SDR HNAA2010063000164

- Difficulty date: June 15, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 53,656 hours, 59,568 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOUT 10 RIVETS ARE WORKING ON OTBD SIDE OF NR2 NACELLE AT XN134.68 TO ZN 24.60 (BELOW AND AFT OF OTBD IGNITER BAY DOOR).  REPAIRED IAW EO8-54-10-0275.
